Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has fever. Taken Meftal P. What should I give?

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
hi 7 years old son is having fever since morning. in the morning the fever was around 100.5 ,I gave him 1.5 tablet of meftal-p.I repeated the medcine in the evening, now after 6 hrs he is again having 101.8 fever. he doesnot suffer from anything ..just caught viral from his younger brother. no symptoms. what should i give him now. i have crocin DS, meftal-P,ibugesic
Posted Wed, 3 Oct 2012 in Child Health
Answered by Dr. Sumitra Kumar Mukherjee 29 minutes later

I am sorry to hear your son's illness. It appears to be due to viral infection. I suggest you give the child soluble paracetamol (crocin) tablets. The dosage of the medicine will depend on his weight. You may get the right dosage prescribed by his paediatrician or let me know his weight, so that I can suggest accordingly.

Give him plenty of fluids to drink and tepid sponging the body. That will bring the temperature down. If there is any problem please let me know.

I wish him quick recovery.

Kindest regards
Dr. SK Mukherjee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor